Reach Us +44-7426-607635

Abstract

Benign Recurrent Febrile Reactions Induced by Electroconvulsive Therapy in an Adolescent Chinese with Catatonic Schizophrenia:A Case Report

Electroconvulsive therapy is a widely practiced, safe and effective treatment for severe mental illness. A febrile reaction induced by electroconvulsive therapy is rarely reported as an adverse effect. We present a 15-year old Chinese girl with first episode catatonic schizophrenia who developed recurrent febrile reactions after electroconvulsive therapy. Vigilant clinical monitoring and laboratory tests are necessary in the management of these cases. The natural course of fever, clinical characteristics and suspected risk factors of this case were discussed.


Author(s):

Eric FC Cheung



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+

Recommended Conferences

  • Down Syndrome, Autism & Cerebral Palsy
    Oct 21-22, 2019 Tokyo, Japan
  • Public Mental Health and Neuroscience
    December 09-10, 2019 Dubai, UAE
Flyer image

Abstracted/Indexed in

  • Index Copernicus
  • Google Scholar
  • China National Knowledge Infrastructure (CNKI)
  • CiteFactor
  • Electronic Journals Library
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Publons
  • Serials Union Catalogue (SUNCAT)
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs